BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2015 >
Volume 41, Number 1 >

Please use this identifier to cite or link to this item:

Title: The Logic of Quantum Mechanics
Authors: Felouzis, V.
Keywords: logic
linear operator
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 41, No 1, (2015), 129p-158p
Abstract: These notes, written for the Summer school in Operator Theory (Chios 2010) provide a brief and elementary introduction to the Logic of Quantum mechanics and its connections with the theory of operators in a Hilbert space. 2010 Mathematics Subject Classification: Primary 81P10, 4703; Secondary 0101.
ISSN: 1310-6600
Appears in Collections:Volume 41, Number 1

Files in This Item:

File Description SizeFormat
2015-129-158.pdf510.65 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License